International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 730857 | https://doi.org/10.1155/S0161171286000327

Howard E. Bell, "Certain near-rings are rings, II", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 730857, 6 pages, 1986. https://doi.org/10.1155/S0161171286000327

Certain near-rings are rings, II

Received20 Aug 1984

Abstract

We investigate distributively-generated near-rings R which satisfy one of the following conditions: (i) for each x,yR, there exist positive integers m, n for which xy=ymxn; (ii) for each x,yR, there exists a positive integer n such that xy=(yx)n. Under appropriate additional hypotheses, we prove that R must be a commutative ring.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views90
Downloads398
Citations